# SDR CALA0400062

- Difficulty date: January 26, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 14,743 hours, 5,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL SPLICE BETWEEN 2ND AND 3RD FLOORBOARD CORRODED AT STA 727I.  A NEW FLOOR PANEL SPLICE WAS INSTALLED IAW SRM 53-42-11.
